# SDR IXXA06SMN084S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT ELEVATOR UPPER SKIN 1 INCH CRACK AT STA XE 71.169.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-4-1 FIG 1 (SHEET 1, 2).  REMOVED DAMAGED PLATING IAW DC8 SRM 55-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING (AL 2024 T3 0.040) IAW DC8 SRM 55-4-1 FIG 1 (SHEET 1, 2) ITEM -B-.  CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-3-1.
